# SDR AALA201810299051

- Difficulty date: October 26, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 48,404 hours, 30,594 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Strut
- Part number: D5757030501500
- Part serial: 02887
- Condition: Excess Play
- Location: Te Flap
- Part time: 15,689 hours, 9,346 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. EXCESSIVE PLAY ON INTERCONNECTING STRUT ON LEFT HAND WING. REPLACED INTERCONNECTING STRUT ON LEFT HAND WING PER AMM 27-51-44.
